# SDR FDEA202210112550

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757
- Aircraft serial: 24176
- Aircraft time: 72,500 hours, 28,302 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Part number: B430
- Part serial: CH42255
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

TURNING FINAL FOR THE RUNWAY, LOST LT GEN & LT AC BUSS, CONTINUED WITH A GO AROUND & RAN QRH & WERE ABLE ABLE TO GET A PARTIAL COCKPIT BACK.  CONTINUED APPROACH AFTER DECLARING AN  EMERGENCY.  PERFORMED REMOVE AND REPLACE OF THE LT BUSS TIE BREAKER REF TSI 2420-8496 STEP 1 AND AMM 24-22-03-4.  PERFORMED BPCU BITE CHECK REF AMM 24-11-00-5. BITE CHECKS GOOD. IN GATE ENGINE RUN AND ELECTRICAL SYSTEM CHECK WAS PERFORMED REF JRH AND AMM 24-11-00-5.  ELECTRICAL SYS POWER TRANSFER OPS CHECK WAS GOOD.   ANOTHER BPCU BITE WAS PERFORMED WITH NO FAILURES DISCOVERED. FURTHER ON GROUND SIMULATION OF THE FLIGHT CONDITION WILL BE ACCOMPLISHED. CONDITIONS HAVE BEEN REVERSED. LT ENG GEN IS NOW IN NORMAL CONDITION.
